| Model Number |
G32224 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
As originally reported, during insertion of the dilator through a flexor balkin guiding sheath¿s valve, the tip of the dilator became compressed, preventing it from being loaded onto the wire guide and therefore rendering the device unusable.Another device was used to continue the angioplasty procedure.The dilator was not damaged prior to insertion through the hub of the sheath.Photos of the device were later provided by the customer, showing possible delamination of material.There has been no report that the patient required any additional procedures or experienced any adverse effects due to this event.